# SDR DLM90020100

- Difficulty date: January 26, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N905DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53385
- Aircraft time: 20,164 hours, 10,772 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Switch
- Part number: 622EN149RB
- Condition: Failed
- Location: Pylon Flap
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

PYLON FLAP FAULT EOAP MESSAGE DURING TAKEOFF, RESULTING IN REJECTED TAKEOFF AT 110 KIAS.  FOUND PYLON FLAP SWITCH S1-711 FAILED.  REPLACED SAME PER MM.
